# SDR CA040818008

- Difficulty date: August 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 4,229 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Segment
- Part number: 305309CL1
- Condition: Shifted
- Location: Compressor Turb
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE INCREASING POWER FOR CLIMB, THE PILOT NOTICED AN ITT OVERTEMP INDICATION. AIRCRAFT RETURNED TO AIRPORT UNDER REDUCED POWER TO REMAIN BELOW MAXIMUM CONTINUOUS ITT. MAINTENANCE SPLIT THE ENGINE AND FOUND THAT A SHROUD SEGMENT HAD SHIFTED AND CONTACTED THE COMPRESSOR TURBINE BLADES CAUSING CONSIDERABLE LOSS OF BLADE TIP MATERIAL AND DISCOLORATION. ENGINE REMOVED FOR OVERHAUL AND FURTHER INVESTIGATION.
